# SDR FDEA201812033422

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,278 hours, 30,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Cracked
- Location: Fuselage
- Part time: 101,278 hours, 30,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD A/C PACK EXHAUST DOOR LOWER AFT CORNER FUSELAGE SKIN CRACK. REPAIRED CRACKED SKIN PER SRM 53-50-00 FIG 3A AND EA 8-5330-T0343870 P2.
